de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Well-Behaved Inference Rules for First-Order Theorem Proving

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45763

Wu,  Jinzhao
Programming Logics, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Wu, J., & Liu, Z. (1998). Well-Behaved Inference Rules for First-Order Theorem Proving. Journal of Automated Reasoning, 21(3), 381-400.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-38AA-B
Zusammenfassung
The concept of well-behaved inference rules is developed in first-order polynomial based theorem proving. It is shown that well-behaved inference rules are complete for both the set-of-support strategy and the linear strategy. Two concrete such inference rules are presented, and other two strategies for them are proposed.